| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately 6 years and 10 months following the implant of a transcatheter valve, the patient presented with elevated gradients.Subsequently, a redo transcatheter aortic valve replacement (tavr) was planned.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 10 months following the implant of a transcatheter valve, the patient presented with elevated gradients.Subsequently, a redo transcatheter aortic valve replacement (tavr) was planned.No patient complications have been reported as a result of this event.Additional information was received indicating that the valve was originally implanted in the native annulus.
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.